RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
description  |  subgroups  |  members  |  seminar  |  publications  |  software  |  events  |  links
  
search:
  

Algorithmic Combinatorics Publications

Type: [any] [Papers] [Theses] [Technical Reports] [Other
Author: [any] [Ablinger] [Paule] [Kauers] [Koutschan] [Pillwein] [Radu] [Schneider
Year: [any] [2017] [2016] [2015] [2014] [2013] [2012] [earlier

Ainhoa Aparicio-Monforte, Jacques-Arthur Weil. A reduced form for linear differential systems and its application to integrability of Hamiltonian systems. Journal of Symbolic Computation 47(2), pp. 192-213. 02 2012. ISSN 0747-7171. [url] [bib]
J. Ablinger, J. Bluemlein, A. De Freitas, A. Hasselhuhn, S. Klein, C. Raab, M. Round, C. Schneider, F. Wissbrock. Three-Loop Contributions to the Gluonic Massive Operator Matrix Elements at General Values of N. In: Proc. Loops and Legs in Quantum Field Theory 2012, J. Blümlein, S. Moch, T. Riemann (ed.), PoS(LL2012)033 , pp. 1-12. 2012. ISSN 1824-8039. [url] [bib]
J. Ablinger, J. Bluemlein, A. De Freitas, A. Hasselhuhn, S. Klein, C. Schneider, F. Wissbrock. New Results on the 3-Loop Heavy Flavor Wilson Coefficients in Deep-Inelastic Scattering. In: Proceedings of the 36th International Conference on High Energy Physics, PoS(ICHEP2012)270, pp. 1-9. 2012. ISSN 1824-8039. [url] [bib]
Fredrik Johansson. Efficient implementation of the Hardy-Ramanujan-Rademacher formula. LMS Journal of Computation and Mathematics(15), pp. 341-359. 2012. ISSN 1461-1570. [url] [pdf] [bib]
Shaoshi Chen, Manuel Kauers. Trading Order for Degree in Creative Telescoping. Journal of Symbolic Compuation 47(8), pp. 968-995. 2012. ISSN 0747-7171. [pdf] [ps] [bib]
Shaoshi Chen, Manuel Kauers. Order-Degree Curves for Hypergeometric Creative Telescoping. In: Proceedings of ISSAC 2012, Joris van der Hoeven and Mark van Hoeij (ed.), pp. 122-129. 2012. isbn 978-1-4503-1269. [pdf] [bib]
Shaoshi Chen, Manuel Kauers, Michael F. Singer. Telescopers for Rational and Algebraic Functions via Residues. In: Proceedings of ISSAC 2012, Joris van der Hoeven and Mark van Hoeij (ed.), pp. 130-137. 2012. isbn 978-1-4503-1269. [pdf] [bib]
Manuel Kauers, Christian Krattenthaler, Thomas W. Mueller. A method for determining the mod-$2^k$ behaviour of recursive sequences, with applications to subgroup counting. Electronic Journal of Combinatorics 18(2), pp. 1-76. 2012. 1077-8926. P37. [pdf] [ps] [bib]
Christoph Koutschan, Christoph Lehrenfeld, Joachim Schoeberl. Computer Algebra meets Finite Elements: an Efficient Implementation for Maxwell's Equations. In: Numerical and Symbolic Scientific Computing: Progress and Prospects, Ulrich Langer, Peter Paule (ed.), Texts and Monographs in Symbolic Computation 1, pp. 105-121. 2012. Springer, Wien, ISBN 978-3-7091-0793-5. [pdf] [bib]
Tewodros Amdeberhan, Christoph Koutschan, Victor H. Moll, Eric S. Rowland. The iterated integrals of ln(1+x^n). International Journal of Number Theory 8(1), pp. 71-94. 2012. ISSN 1793-0421. [pdf] [bib]
Stavros Garoufalidis, Christoph Koutschan. The non-commutative A-polynomial of (-2, 3, n) pretzel knots. Experimental Mathematics 21(3), pp. 241-251. 2012. ISSN 1058-6458. [url] [pdf] [bib]
Masao Ishikawa, Christoph Koutschan. Zeilberger's Holonomic Ansatz for Pfaffians. In: Proceedings of the 37th International Symposium on Symbolic and Algebraic Computation (ISSAC), Joris van der Hoeven, Mark van Hoeij (ed.), pp. 227-233. 2012. ACM, ISBN 978-1-4503-1269. [url] [pdf] [bib]
Stavros Garoufalidis, Christoph Koutschan. Twisting q-holonomic sequences by complex roots of unity. In: Proceedings of the 37th International Symposium on Symbolic and Algebraic Computation (ISSAC), Joris van der Hoeven, Mark van Hoeij (ed.), pp. 179-186. 2012. ACM, ISBN 978-1-4503-1269. [url] [pdf] [bib]
Herwig Hauser, Christoph Koutschan. Linear Recurrences and Power Series Division. Discrete Mathematics 312(24), pp. 3553-3560. 2012. ISSN 0012-365X. [pdf] [bib]
Thierry Combot, Christoph Koutschan. Third order integrability conditions for homogeneous potentials of degree -1. Journal of Mathematical Physics 53(8), pp. 082704-. 2012. ISSN 0022-2488. [pdf] [bib]
B. Kronholm. A Result on Ramanujan-Like Congruence Properties of the Restricted partition Function p(n, m) Across Both Variables. INTEGERS 12(A63), pp. 1-6. 2012. 1553-1732. [url] [pdf] [bib]
Peter Paule, Cristian-Silviu Radu. The Andrews-Sellers Family of Partition Congruences. Advances in Mathematics, pp. 819-838. 2012. 0001-8708. [pdf] [bib]
George E. Andrews and Peter Paule. MacMahon's Dream. In: Partitions, q-Series, and Modular Forms, K. Alladi and F. Garvan (ed.), Developments in Mathematics 23, pp. 1-12. 2012. Springer, 978-1-4614-0028-8. [bib]
S. Beuchler, V. Pillwein and S. Zaglmayr. Fast summation techniques for sparse shape functions in tetrahedral hp-FEM. In: Domain Decomposition Methods in Science and Engineering XX, , pp. 537-544. 2012. to appear. [pdf] [bib]
S. Beuchler, V. Pillwein and S. Zaglmayr. Sparsity optimized high order finite element functions for H(div) on simplices. Numerische Mathematik 122(2), pp. 197-225. 2012. [pdf] [bib]
Clemens G. Raab. Using Groebner bases for finding the logarithmic part of the integral of transcendental functions. Journal of Symbolic Computation 47(10), pp. 1290-1296. 2012. ISSN 0747-7171. [bib]
Moulay A. Barkatou, Clemens G. Raab. Solving Linear Ordinary Differential Systems in Hyperexponential Extensions. In: Proceedings of ISSAC 2012, Joris van der Hoeven and Mark van Hoeij (ed.), Proceedings of 37th International Symposium on Symbolic and Algebraic Computation, ISSAC 2012, pp. 51-58. 2012. ISBN 978-1-4503-1269. [pdf] [bib]
Cristian-Silviu Radu. A proof of Subbarao's conjecture. Journal fuer Reine und angewandte Mathematik, pp. -. 2012. 1435-5345. [pdf] [bib]
Cristian-Silviu Radu. Proof of a conjecture by Ahlgren and Ono on the non-existence of certain partition congruences. Transactions of the American Mathematical Society, pp. -. 2012. 1088-6850(e), 0002-9947(p) . [pdf] [bib]
J. Bluemlein, S. Klein, C. Schneider, F. Stan. A Symbolic Summation Approach to Feynman Integral Calculus. J. Symbolic Comput. 47, pp. 1267-1289. 2012. ISSN 0747-7171. [pdf] [bib]
J. Ablinger, J. Bluemlein, A. Hasselhuhn, S. Klein, C. Schneider, F. Wissbrock. New Heavy Flavor Contributions to the DIS Structure Function $F_2(x, Q^2)$ at $O(\alpha_s^3)$. In: Proceedings of RADCOR 2011, , Proceedings of 10th International Symposium on Radiative Corrections (Applications of Quantum Field Theory to Phenomenology) PoS(RADCOR2011)31, pp. 1-8. 2012. ISSN 1824-8039. [url] [bib]
J. Bluemlein, A. Hasselhuhn, C. Schneider. Evaluation of Multi-Sums for Large Scale Problems. In: Proceedings of RADCOR 2011, , Proceedings of 10th International Symposium on Radiative Corrections (Applications of Quantum Field Theory to Phenomenology)PoS(RADCOR2011)32, pp. 1-9. 2012. ISSN 1824-8039. [url] [bib]
J. Ablinger, J. Bluemlein, A. Hasselhuhn, S. Klein, C. Schneider, F. Wissbrock. Massive 3-loop Ladder Diagrams for Quarkonic Local Operator Matrix Elements. Nuclear Physics B 864, pp. 52-84. 2012. ISSN: 0550-3213. arXiv:1206.2252v1 [hep-ph]. [url] [bib]
J. Ablinger, J. Bluemlein, M. Round, C. Schneider. Advanced Computer Algebra Algorithms for the Expansion of Feynman Integrals. In: Loops and Legs in Quantum Field Theory 2012, J. Bluemlein, S. Moch, T. Riemann (ed.), PoS(LL2012) 50, pp. 1-14. 2012. ISSN 1824-8039. arXiv:1210.1685 [cs.SC]. [url] [bib]